MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 DUAL MOBILITY LINER 50MM H; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 DUAL MOBILITY LINER 50MM H; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Scar Tissue (2060)
Date of Event 08/05/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent an endoscopic procedure approximately eleven(11) years post implantation to remove scar tissue, release right hip flexor tendon & remove bursa.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item number 0100102219 item name wagner sl revision stem19/225 lot # 2947807.Item number 00801802801 item name femoral head sterileproduct do not resterilize 12/14 taper lot # 62523867.Item number 00625006520 item name bone scr 6.5x20 self-tap lot # 64106455.Item number 00625006530 item name bone scr 6.5x30 self-tap lot # 63948639.Item number 00625006535 item name bone scr 6.5x35 self-tap lot # 63897395.Item number 00625006540 item name bone scr 6.5x40 self-tap lot # 64172354.Review of the device history records identified no deviations or anomalies during manufacturing no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: patient underwent an endoscopic procedure to remove scar tissue and release right hip flexor tendon & remove bursa.Recurrent flexor tendonitis, iliopsoas bursitis, endoscopic hip flexor tendon release, right bursectomy.Pain, received 3 injections prior to procedure with only temporary relief.Right hip endoscopic procedure to release hip flexor tendon and remove bursa.Scar tissue debrided a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 -2021 -02261.0001825034 -2021 -03113.

Brand Name
G7 DUAL MOBILITY LINER 50MM H
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12797761
Report Number0001825034-2021-03112
Device Sequence Number14864050
Product Code LPH
UDI-Device Identifier00880304703544
UDI-Public(01)00880304703544(17)281011(10)411470
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150522
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110024466
Device Lot Number411470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Initial Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown
Patient Weight93 KG